# SDR 99ZZZX928

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132MF
- Make and model: Piper PA-31-350
- Aircraft serial: 317752072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 4301601
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE WING, A CRACK WAS NOTED IN THE UPPER PORTION OF THE INBOARD WING BETWEEN THE FUSELAGE AND THE NACELLE (WS 49.0).  FURTHER INVESTIGATION SHOWED THE TWO SUPPORT ANGLES THAT HOLD THE LANDING GEAR BUMPER ASSY (P/N 43016-00 AND P/N 43016-01) WERE CRACKED IN THE RADIUS OF THE SUPPORTING CHANNEL.
